# SDR TCMMAQ2

- Difficulty date: January 25, 2005
- Submitted: January 25, 2005
- Operation: General aviation
- Aircraft: PKMAB
- Make and model: Cessna TU206G
- Aircraft serial: U20606806
- Engine: Cont TSIO520M
- Engine time: 509 hours
- Propeller: Mcauly D3A34C402
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 103493505
- Part serial: F03AA003AD
- Condition: Deformed
- Location: Engine
- Part time: 509 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

COIL WEDGES OVERDRIVEN TO THE POINT OF CONTACT WITH COIL, CRACKING THE INSULATION.
